MAUDE Adverse Event Report: PRINGY VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96183
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with juvéderm® volbella® xc.Patient experienced vascular occlusion.Hcp treated the patient with "several vials" of hylenex to "dissolve the product".Symptom resolution is unknown.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Additionally, healthcare professional (hcp) reported patient was injected using a bd syringe and experienced a vascular occlusion of the left lower lip occurred 2 days post-injection diagnosed via ultrasound.Patient was treated with 38 vials of hylenex, valtrex 500 mg bid, and doxycycline 100 mg 2 days post injection.Hcp treated the patient the following day with 6 hyperbaric oxygen 90min sessions.The next day, the patient began a 7 day treatment with a poratal oxygen skin device.Hcp additionally commented that after the hylenex treatment, "product moved from left inferior labial artery to bilateral submental and bilateral mental arteries".Patient went to a second physician for further dissolving with an ultrasound.Symptoms resolved.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22654105
Report Number3005113652-2025-00689
Device Sequence Number8654172
Product Code LMH
UDI-Device Identifier10888628043565
UDI-Public(01)10888628043565(10)1001773735(11)240514(17)260414
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Catalogue Number96183
Device Lot Number1001773735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite